Tohoku Mathematical Journal

Hardy spaces and maximal operators on real rank one semisimple Lie groups, I

Takeshi Kawazoe

Full-text: Open access

Abstract

Let $G$ be a real rank one connected semisimple Lie group with finite center. As well-known the radial, heat, and Poisson maximal operators satisfy the $L^p$-norm inequalities for any $p>1$ and a weak type $L^1$ estimate. The aim of this paper is to find a subspace of $L^1(G)$ from which they are bounded into $L^1(G)$. As an analogue of the atomic Hardy space on the real line, we introduce an atomic Hardy space on $G$ and prove that these maximal operators with suitable modifications are bounded from the atomic Hardy space on $G$ to $L^1(G)$.

Article information

Source
Tohoku Math. J. (2), Volume 52, Number 1 (2000), 1-18.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224654

Digital Object Identifier
doi:10.2748/tmj/1178224654

Mathematical Reviews number (MathSciNet)
MR1740539

Zentralblatt MATH identifier
0952.22004

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 42B30: $H^p$-spaces 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Kawazoe, Takeshi. Hardy spaces and maximal operators on real rank one semisimple Lie groups, I. Tohoku Math. J. (2) 52 (2000), no. 1, 1--18. doi:10.2748/tmj/1178224654. https://projecteuclid.org/euclid.tmj/1178224654


Export citation

References

  • [1] J -Ph ANKER, Sharp estimates for some functions of the Laplacian on noncompact symmetric spaces, Duke Math J 65 (1992), 257-297
  • [2] M FLENSTED-JENSEN AND T KOORNWINDER, The convolution structure for Jacobi function expansions, Ark Mat 11 (1973), 245-262.
  • [3] G B FOLLAND AND E M STEIN, Hardy Spaces on Homogeneous Groups, Math Notes 28, Princeton Univ Press, New Jersey, 1982.
  • [4] T KAWAZOE, Atomic Hardy spaces on semisimple Lie groups, Japan J Math 11 (1985), 293-34
  • [5] T KAWAZOE, L1 estimates for maximal functions and Riesz transform on real rank 1 semisimple Lie groups, J Funct.Anal 157 (1998), 327-357
  • [6] E M STEIN, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Ann. of Math. Stud, 63, Princeton Univ. Press, New Jersey, 1970
  • [7] J STROMBERG, Weak type estimates for maximal functions on non-compact symmetric spaces, Ann of Mat 114(1981), 115-126
  • [8] G WARNER, Harmonic Analysis on Semi-Simple Lie Groups II, Springer-Verlag, New York, 197